MAUDE Adverse Event Report: ARTHREX, INC. NEEDLE, TUOHY WITH OBTURATOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. NEEDLE, TUOHY WITH OBTURATOR; ARTHROSCOPIC ACCESSORIES
Model Number NEEDLE, TUOHY WITH OBTURATOR
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an auto cart (minced cartilage) knee surgery it was noticed that foreign material is present in the collected cartilage material after it has been introduced into the insertion sleeve (needle, tuohy).Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
NEEDLE, TUOHY WITH OBTURATOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24567181
Report Number1220246-2026-01338
Device Sequence Number9507255
Product Code NBH
UDI-Device Identifier00888867001817
UDI-Public(01)00888867001817(11)231009(17)280831(10)3249134731
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEEDLE, TUOHY WITH OBTURATOR
Device Catalogue NumberABS-1001
Device Lot Number3249134731
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown